Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Sleepless Nite from Sustiva!
Jan 5, 2007

Dr. Ive started taking Atripla about 2-3 weeks ago and 1 day afterwards I started suffering from insomnia. My Dr. perscribed me 10 mg Ambien for 2 weeks to bring my sleep pattern back. After taking the Ambien for 4 days my sleep pattern came back and I was able to sleep with out the Ambien. Now the insomnia is back. Will this pass? Or should I just be taken off of Atripla? Also Im an enginnering student. Im woried that the Sustiva in Atripla will impaire my thinking and concentration. Will it?

Response from Dr. Pierone

Hello, and thanks for posting.

The sleeping and cognitive side effects associated with the Sustiva component of Atripla usually resolve within weeks after starting this medication, but not always. You should be able to give it more time to see if this problem resolves. If it persists then you should work with your doctor to switch to an alternative regimen. Best of luck!



Previous
Abbott's Kaletra-Norvir Controversy
Next
Re: Dialysis nurse with eye splash incident

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement